ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tadumadze, T."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tadumadze, T. and Gorgodze, N. (2014) Variation formuls of solution for a functional differential equation with delay function perturbation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 65-80. ISSN 00002-3043

This list was generated on Sun Aug 9 08:07:53 2020 AMT.